# SDR AALA20010965

- Difficulty date: May 7, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N283AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49296
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT AFT GALLEY INOPERATIVE.  RE-SECURED EMERGENCY EXIT LIGHT WIRE AT BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
